# SDR QXEA2014120200975

- Difficulty date: November 23, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,461 hours, 28,209 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STRAKE AREA ON FUSELAGE AT AFT ATTACH LUGS UPPER AND LOWER HAVE CORROSION AROUND SCREW HOLE.  CORROSION UNDER LT STRAKE AT 2 AFT ATTACH LUG UPPER & LOWER LOCATIONS REMOVED/BLENDED REF SRM 51-21-00.  C/W ET INSP & UT THICK TEST ON REWORKED AREAS REF NDTM PT1 51-00-06 & 51-00-04.  NO DEFECTS NOTED MIN THICKNESS MEASURED=.065".  FINISH RESTORED TO REWORK AREAS UNDER LT STRAKE FAIRING REF 51-25-10,  SRM NDT ITEM 2 MINIMUM THICKNESS MEASUREMENT .065" WITHIN LIMITS REF DWG 85337133.  COMPLETED FORM M-184.
